Publication
Title
Vanishing of the Kontsevich integrals of the wheels
Author
Abstract
Language
English
Source (journal)
Letters in mathematical physics. - Dordrecht
Publication
Dordrecht : 2001
ISSN
0377-9017
Volume/pages
56:2(2001), p. 141-149
ISI
000169864900004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.10.2014
Last edited 04.05.2018